# SDR SWAA2021101321293

- Difficulty date: September 20, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOOR BEAM AT LBL 25 FWD FLANGE TOP SURFACE CORROSION FOUND UNDER LAV MOUNT / EVALUATED CORROSION DAMAGE ON STA 947 FLOOR BEAM AT LBL 25 IAW B737 SRM 53-70-51-1A-1. ORIG .180' LOSS .050' REMAIN .130' OUT OF LIMITS TCAP REPAIRED ON NRC Y260890 P/N 147A5504-29
